# SDR UPS06247717

- Difficulty date: August 17, 2006
- Submitted: August 18, 2006
- Operation: Air carrier
- Aircraft: N919UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  N/A EMERGENCY EXIT LIGHTS DO NOT ILLUMINATE WITH SWITCH ON.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERIES. OPS CK NORMAL.
